Request file

Review/Citation:  MUKHIGULASHVILI, Sulkhan, MANJIKASHVILI, M. On one two-point BVP for the fourth order linear ordinary differential equation. emGeorgian Mathematical Journal. /em 2017, 24(2), 265-275. ISSN 1072-947X

Requested document:  Mukhigulashvili1.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *